Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 106, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 12, 2014, 7:01 PM CDT for Edwards County, Real County, Texas. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2014, 7:01 PM CDT (00:01 UTC)
- Expired
- Jun 12, 2014, 7:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Edwards County, TX, Real County, TX
The radar
The Laughlin AFB radar (KDFX), 70 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 7:05 PM CDT | HAIL 1 | 5 Ssw Rocksprings, TX | QUARTER SIZE HAIL CONTINUES. |
| Jun 12, 7:20 PM CDT | HAIL 0.5 | 6 S Rocksprings, TX | PEA TO HALF INCH SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 4:06 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 0.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2147 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 2906 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.1
The text
As transmitted, in the capitals the NWS used until 2016.
880 WUUS54 KEWX 130001 SVREWX TXC137-385-130045- /O.NEW.KEWX.SV.W.0106.140613T0001Z-140613T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 701 PM CDT THU JUN 12 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL EDWARDS COUNTY... CENTRAL REAL COUNTY... * UNTIL 745 PM CDT. * AT 658 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTH OF TUFF TO 25 MILES WEST OF VANCE... OR ALONG A LINE EXTENDING FROM 15 MILES NORTH OF LEAKEY TO 13 MILES SOUTHWEST OF ROCKSPRINGS...AND MOVING SOUTH AT 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. && LAT...LON 2974 9963 2975 10034 3000 10048 3000 9978 TIME...MOT...LOC 0001Z 341DEG 16KT 2993 9982 2993 10040 $$
1 follow-up statement
251 WWUS54 KEWX 130021 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 721 PM CDT THU JUN 12 2014 TXC137-385-130045- /O.CON.KEWX.SV.W.0106.000000T0000Z-140613T0045Z/ EDWARDS TX-REAL TX- 721 PM CDT THU JUN 12 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR CENTRAL REAL AND CENTRAL EDWARDS COUNTIES... AT 719 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TUFF TO 17 MILES WEST OF VANCE...OR ALONG A LINE EXTENDING FROM 7 MILES NORTH OF LEAKEY TO 14 MILES SOUTH OF ROCKSPRINGS...MOVING SOUTHEAST AT 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN SOME OF THESE STORMS. WHILE NOT IMMEDIATELY LIKELY...TORNADO ARE STILL POSSIBLE. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2974 9963 2975 10034 3000 10048 3000 9978 TIME...MOT...LOC 0020Z 324DEG 23KT 2982 9972 2982 10029 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:36 PM CDT, 25 minutes earlier.
Area forecast discussion, Jun 12, 6:36 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 636 PM CDT THU JUN 12 2014 .AVIATION... ISOLD STRONG CONVECTION OVER THE HILL COUNTRY AND EDWARDS PLATEAU MAY ONLY AFFECT KDRT...BUT THE CHANCES ARE SMALL SO ONLY USED VCTS MENTION AT THIS TIME. SHORT RANGE MODELS STILL INDICATED A SQUALL LINE MAY DEVELOP AND MOVE SOUTH ACROSS THE I-35 SITES LATE TONIGHT...BUT SINCE ACTUAL DEVELOPMENT IS LAGGING...ONLY KEPT MENTION OF THIS IN THE KAUS TAF BUT NOT FOR KSAT/KSSF. OTHERWISE... EXPECT MVFR STRATUS AGAIN FROM ROUGHLY 07-14Z...THEN VFR THE REST OF THE FORECAST PERIOD. ALSO LEFT OUT MENTION OF TSRA FOR FRIDAY...BUT MAY HAVE TO INCLUDE IT FOR THE I-35 SITES IN FUTURE TAF ISSUANCES. && .PREV DISCUSSION... /ISSUED 415 PM CDT THU JUN 12 2014/ UPDATE... RAN A QUICK UPDATE TO ACCOUNT FOR TORNADO WATCH 288. UPDATED PRODUCTS HAVE BEEN SENT. HAMPSHIRE PREV DISCUSSION... /ISSUED 348 PM CDT THU JUN 12 2014/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... CONVERGENCE ZONE OVER ROUGHLY A PANDALE TO JUNCTION TO LLANO LINE AS A RESULT OF OUTFLOWS FROM STORMS FROM THURSDAY NIGHT. THIS AREA WILL LIKELY BREAK OUT WITH STRONG TO SEVERE THUNDERSTORMS AS A SHORTWAVE MOVES THROUGH W TX LATE THIS AFTERNOON INTO THIS EVENING. A BROADER SHORTWAVE TO THE NORTH WITH AN ASSOCIATED COLD FRONT WILL ALSO ENHANCE STORM POTENTIAL LATE TONIGHT WITH HIGH RES MODELS CONSISTENTLY SHOWING CLUSTERS OF STORMS DROPPING S/E FROM NORTH TX INTO CENTRAL TX LATER THIS EVENING. CAPES AT OR ABOVE 4000 J/KG AND MODERATE SHEAR SHOULD COMBINE WITH THE SURFACE FOCUS TO PROVIDE THE INGREDIENTS AVAILABLE TO PROMOTE SEVERE STORMS...A FEW CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO. BACKED SURFACE WINDS NORTH OF THIS BOUNDARY COULD MEAN THE THREAT FOR TORNADOES COULD CONTINUE WELL INTO THE EVENING...POSSIBLY BEING BOOSTED BY THUNDERSTORMS MOVING INTO THE AREA THAT WOULD ORIGINATE FROM THE COLD FRONT TO THE NORTH. HEAVY RAIN THREATS ARE EXPECTED TO BE SECONDARY...AS PROGRESSIVE STORM MOTIONS OVER 25 MPH ARE EXPECTED AND THE LOW LEVEL INFLOW ENVIRONMENT IS NOT IDEAL FOR THE FORMATION OF AN MCS. THIS OPINION IS FORMED BASED ON THE SPORADIC LOCATIONS OF THE 850 MB THETA-E FIELDS WHICH SHIFT WESTWARD AS THE STORMS SHIFT EAST. A FEW LINGERING THUNDERSTORMS WILL LAST THROUGH THE NIGHT AND BE CAPABLE OF PRODUCING SOME SPOTTY DOWNPOURS EAST OF I-35 CORRIDOR BEFORE STABILITY ATTEMPTS TO TAKE OVER AGAIN FOR FRIDAY FRIDAY NIGHT. LONG TERM (SATURDAY THROUGH THURSDAY)... A FLATTENED UPPER RIDGE AXIS WILL REMAIN NEAR THE FORECAST AREA AND COULD BE TROUBLESOME ON POPS AND TEMPS IN THE LATER PERIODS. THE NARROWNESS OF THE RIDGE MEANS THERE IS A GOOD CHANCE THAT SOME OF THE MOISTURE FROM HURRICANE CRISTINA COULD GET ENTRAINED INTO THE SYSTEM. THE CANADIAN AND ECMWF ALREADY APPEAR TO BE HEDGING THEIR BETS WITH THE ECMWF MID LEVEL PATTERNS LOOKING VERY UNSTABLE OVER SOUTH TX IN THE EARLY TO MIDDLE PART OF NEXT WEEK. A CANADIAN/GFS BLEND IS PREFERRED FOR NOW SO AS NOT TO STRAY TOO FAR FROM THE IDEA THAT THE RIDGE AXIS CAN HOLD TOGETHER AND KEEP US DRY. BLENDED GUIDANCES WERE ADOPTED FOR TEMPERATURES AND SOME SLIGHT CHANCE POPS WERE THROWN IN FOR MAINLY MONDAY INTO TUESDAY. CLIMATE... DRT RECORDS IN JEOPARDY DATE HIGH YEAR 06/12 106 2001 06/13 105 1960 && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 91 73 92 72 / 60 20 10 - - AUSTIN BERGSTROM INTL AIRPORT 73 90 71 92 71 / 60 20 10 - - NEW BRAUNFELS MUNI AIRPORT 74 92 72 93 72 / 40 20 10 - - BURNET MUNI AIRPORT 72 88 71 90 70 / 60 20 10 - - DEL RIO INTL AIRPORT 78 99 76 100 76 / 30 10 10 - 20 GEORGETOWN MUNI AIRPORT 72 88 71 90 71 / 60 20 10 - - HONDO MUNI AIRPORT 75 94 73 95 72 / 30 10 - - - SAN MARCOS MUNI AIRPORT 74 91 73 92 72 / 40 20 10 - - LA GRANGE - FAYETTE REGIONAL 76 91 73 92 73 / 40 30 - - - SAN ANTONIO INTL AIRPORT 75 93 74 93 73 / 30 20 - - - STINSON MUNI AIRPORT 76 94 74 95 74 / 30 20 - - - && .EWX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL NOON CDT FRIDAY FOR THE FOLLOWING COUNTIES: DIMMIT...KINNEY...MAVERICK...VAL VERDE...ZAVALA. && MESOSCALE/AVIATION...26 SYNOPTIC/GRIDS...99 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Jun 12, 1:05 PM CDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 105 PM CDT THU JUN 12 2014 TXZ171>173-183>194-202>209-217>225-228-131100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 105 PM CDT THU JUN 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS INCREASING CONFIDENCE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO THE EVENING MAINLY NORTH OF INTERSTATE 10 AND ALONG THE INTERSTATE 35 CORRIDOR NORTHEAST OF SAN ANTONIO. THE INTERACTION OF A DESTABILIZING ATMOSPHERE WITH A SOUTHEASTWARD MOVING COLD FRONT AND A DRY LINE OVER WEST CENTRAL TEXAS IS EXPECTED TO PRODUCE SCATTERED THUNDERSTORMS LATE THIS AFTERNOON. THESE STORMS WILL HAVE A TENDENCY TO BECOME INTENSE TO SEVERE AS THEY MOVE ON A GENERAL EAST TO SOUTHEAST TRACK ACROSS THE NORTHERN PORTIONS OF SOUTH CENTRAL TEXAS. MAIN IMPACTS WITH THESE POTENTIAL SEVERE STORMS WILL BE DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES. A HEAT ADVISORY IS IN EFFECT UNTIL NOON CDT FRIDAY FOR PARTS OF THE SOUTHERN EDWARDS PLATEAU AND RIO GRANDE PLAINS. TEMPERATURES AND HEAT INDICES TO REACH THE 105 TO 110 DEGREE RANGE. MINIMUM TEMPERATURES ONLY FALLING TO AROUND 80 DEGREES. ELSEWHERE...HEAT INDEX VALUES TO RANGE FROM 100 TO 106 THIS AFTERNOON FROM THE HILL COUNTRY EASTWARD ACROSS THE I 35 CORRIDOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... HEAT INDEX VALUES TO RANGE FROM 100 TO 106 FRIDAY AFTERNOON FROM THE RIO GRANDE PLAINS TO SAN ANTONIO AND ALONG THE I 35 CORRIDOR TOWARDS AUSTIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TODAY INTO THE EVENING.
In the hours before
Special weather statement, Jun 12, 4:41 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
441 PM CDT THU JUN 12 2014
TXZ186-188-122245-
GILLESPIE-KERR-
441 PM CDT THU JUN 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR AND
SOUTHWESTERN GILLESPIE COUNTIES UNTIL 545 PM CDT...
AT 436 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF SEGOVIA...OR 16 MILES
SOUTHEAST OF JUNCTION...MOVING SOUTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MOUNTAIN HOME...
HUNT...
WALTONIA...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3024 9915 3003 9930 3027 9970 3030 9969
3030 9930
TIME...MOT...LOC 2141Z 296DEG 32KT 3030 9954Local storm report, Jun 12, 7:01 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
701 PM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL 5 S ROCKSPRINGS 29.94N 100.22W
06/12/2014 E2.00 INCH EDWARDS TX TRAINED SPOTTER
HAIL FALLING AT THE TIME OF THE REPORT. MOSTLY QUARTER
SIZE HAIL WITH A FEW AS BIG AS EGGS.
&&
EVENT NUMBER EWX1400541
AATThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:15 PM CDT | Special Weather Statement | EWX | Williamson | 75 min |
| Jun 12, 7:31 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 44 min |
| Jun 12, 7:33 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 57 min |
| Jun 12, 7:44 PM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kerr, Real | 106 min |
| Jun 12, 7:52 PM CDT | Tornado Warning | EWX | Real, Uvalde | 43 min |
| Jun 12, 7:58 PM CDT | Tornado Warning | EWX | Burnet, Williamson | 32 min |
| Jun 12, 8:05 PM CDT | Special Weather Statement | EWX | Real | 40 min |
| Jun 12, 8:20 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 40 min |
| Jun 12, 8:25 PM CDT | Tornado Warning | EWX | Burnet | 35 min |
| Jun 12, 8:32 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 43 min |
| Jun 12, 8:37 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 38 min |
| Jun 12, 8:43 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 47 min |
| Jun 12, 8:50 PM CDT | Tornado Warning | EWX | Uvalde, Zavala | 25 min |
| Jun 12, 8:52 PM CDT | Tornado Warning | EWX | Burnet, Llano | 38 min |
| Jun 12, 9:02 PM CDT | Tornado Warning | EWX | Burnet, Travis, Williamson | 43 min |
| Jun 12, 9:06 PM CDT | Special Weather Statement | EWX | Val Verde | 24 min |
| Jun 12, 9:15 PM CDT | Tornado Warning | EWX | Frio, Uvalde, Zavala | 24 min |
| Jun 12, 9:18 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 57 min |
| Jun 12, 9:19 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis | 41 min |
| Jun 12, 9:37 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 53 min |
| Jun 12, 9:41 PM CDT | Tornado Warning | EWX | Travis | 34 min |
| Jun 12, 9:45 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 12, 9:56 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Caldwell, Comal, Guadalupe, Hays, Travis | 34 min |
| Jun 12, 10:05 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 25 min |
| Jun 12, 10:10 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Hays, Llano, Travis, Williamson | 110 min |
| Jun 12, 10:13 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 47 min |
| Jun 12, 10:19 PM CDT | Areal Flood Advisory | EWX | Frio, Medina, Uvalde, Zavala | 2 hr |
| Jun 12, 10:24 PM CDT | Special Weather Statement | EWX | Val Verde | 36 min |
| Jun 12, 10:26 PM CDT | Special Weather Statement | EWX | Uvalde | 34 min |
| Jun 12, 10:31 PM CDT | Special Weather Statement | EWX | Hays | 59 min |
| Jun 12, 10:41 PM CDT | Special Weather Statement | EWX | Kerr | 34 min |
| Jun 12, 10:43 PM CDT | Special Weather Statement | EWX | Comal | 32 min |
| Jun 12, 10:47 PM CDT | Special Weather Statement | EWX | Frio | 28 min |
| Jun 12, 10:54 PM CDT | Special Weather Statement | EWX | Kendall | 36 min |
| Jun 12, 11:02 PM CDT | Special Weather Statement | EWX | Zavala | 28 min |
| Jun 12, 11:05 PM CDT | Special Weather Statement | EWX | Real | 25 min |
| Jun 12, 11:09 PM CDT | Severe Thunderstorm Warning | EWX | Zavala | 47 min |
| Jun 12, 11:19 PM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Gonzales, Wilson | 56 min |
| Jun 12, 11:36 PM CDT | Special Weather Statement | EWX | Atascosa | 24 min |
| Jun 12, 11:39 PM CDT | Special Weather Statement | EWX | Bastrop | 51 min |
| Jun 12, 11:44 PM CDT | Special Weather Statement | EWX | Uvalde | 31 min |
| Jun 13, 12:10 AM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more | 65 min |
| Jun 13, 12:42 AM CDT | Special Weather Statement | EWX | Dimmit | 33 min |
| Jun 13, 12:59 AM CDT | Special Weather Statement | EWX | DeWitt, Lavaca | 61 min |
| Jun 13, 1:00 AM CDT | Special Weather Statement | EWX | Karnes | 60 min |
| Jun 13, 1:32 AM CDT | Special Weather Statement | EWX | Dimmit | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.